MathSciNet Relay Station
MathSciNet bibliographic data
MR1067888 52C17
Bezdek, A.; Kuperberg, W. Maximum density space packing with congruent circular cylinders of infinite length. Mathematika 37 (1990), no. 1, 74–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement